SciELO - Scientific Electronic Library Online

vol.38 issue3Stability of two variable pexiderized quadratic functional equation in intuitionistic fuzzy Banach spacesOn a new class of generalized difference sequence spaces of fractional order defined by modulus function author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


KOK, Johan; NADUVATH, Sudev  and  JAMIL, Muhammad Kamran. Rainbow neighbourhood number of graphs. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.3, pp.469-484. ISSN 0716-0917.

In this paper, we introduce the notion of the rainbow neighbourhood and a related graph parameter namely the rainbow neighbourhood number and report on preliminary results thereof. The closed neighbourhood N [v] of a vertex v ∈ V (G) which contains at least one coloured vertex of each colour in the chromatic colouring of a graph is called a rainbow neighbourhood. The number of rainbow neighbourhoods in a graph G is called the rainbow neighbourhood number of G, denoted by rχ(G). We also introduce the concepts of an expanded line graph of a graph G and a v-clique of v ∈ V (G). With the help of these new concepts, we also establish a necessary and sufficient condition for the existence of a rainbow neighbourhood in the line graph of a graph G.

Keywords : Colour cluster; Colour classes; Rainbow neighbourhood; Expanded line graph; v-clique; 05C07; 05C38; 05C75; 05C85.

        · text in English     · English ( pdf )